Selected publications of Vasile Lupulescu

  1. End-point monotonicity of real functions anal application, An. Şt. Univ. Ovidius Constanţa, vol 6 (1), 1998, 89-96 (with Şt. Mirică ). MR1695051 (2000e:49024), Zbl 0972.26006.

  2. Verifications Theorems for Discontinuous Value Functions in Optimal Control, Math. Reports, vol. 2 (52), No.3, 2000, 299-326 (with Şt. Mirică ). MR1889614(2003d:49040).

  3. On differentiability with respect to parameters of the Lebesgue integral, JIPAM, J. Inequal. Pure Appl. Math. 2002, No.4, Paper No.64, 12 p. MR1923363(2003g:26009), Zbl 1029.26003.

  4. Characterization of stability for strongly continuous semigroups by boundedness of its convolutions with almost periodic functions, Interantional Journal of Differential Equations and Applications, vol. 2, No.1, 2001; 103-109 (with C. Buşe and S.S. Dragomir). MR2006440 (2004f:47053).

  5. A variability result for second order differential inclusions, Electronic Journal of Differential Equations, Vol. 2002(2002), No. 76, pp. 1-12. MR1927890(2003g:34029), Zbl 1023.34010.

  6. Existence of solutions for a class of nonconvex second order differential inclusions. An. Univ. Craiova Ser. Mat. Inform. 29 (2002), 120-126. MR2064905(2005e:34027), Zbl 1073.34504.

  7. Existence of solutions to a class of non convex second order diferential inclusions, Appl. Math. E-Notes, 3(2003). MR1980574 (2004d:34031), Zbl 1034.34018.

  8. Existence of solutions to a class of second order differential inclusions, An. Univ. Craiova Ser. Mat. Inform. , 30(2003), 1-7. MR2064629(2005e:34028).

  9. Exponential stability of linear and almost periodic systems on Banach spaces, Electron. J. Differ. Equ., 2003, Paper No.125, 7 p.(with C. Buşe). MR2022073(2004i:47076), Zbl 1043.35022.
  10. A viability result for nonconvex semilinear differential inclusions, Nonlinear Functional Analysis and Applications, 9(3)(2004), 495-512 (with M. Necula). MR2101195(2005g:34145), Zbl 1073.34077.

  11. Continuous selections of solutions sets to second order evolution equations, Acta Universitatis Apulensis, 7(2004),163-170. MR2157959(2006b:34141). Zbl 1114.35312.

  12. Existence of solutions for nonconvex functional differential inclusions, Electronic Journal of Differential Equations, Vol. 2004(2004), No. 141, pp. 1-6. MR2108912, Zbl 1075.34055.

  13. Viable solutions for a class of nonconvex functional differential inclusions, Mathematical Reports, 7(57)(2)(2005), (with A. Cernea). MR2153589 Zbl 1100.34049.

  14. An existence result for a class of nonconvex functional differential inclusions, Acta Universitatis Apulensis, 9(2005), 49-56. MR2158472.

  15. Viable solutions for second order nonconvex functional differential inclusions, Electronic Journal of Differential Equations, Vol. 2005(2005), No. 110, pp.1-11. MR2174542.

  16. On a class of differential inclusions governed by a sweeping process, Bull. Math. Soc. Sci. Math. Roumanie, TOME 48 (96), no. 4, 2005, p.361-367(with A. Cernea). MR2192514. Zbl 1120.34007

  17. Potential type functional differential inclusions, Analele Universitatii Bucuresti, Matematica, vol.54, nr.1, 2005, pag.5-9 (with A. Cernea)

  18. A viability result for nonconvex semilinear functional differential inclusions, Discussiones Mathematicae, Differential Inclusions, Control and Optimization, 25(2005), (with M. Necula); MR2228423. Zbl 1119.34057

  19. A viability result for nonconvex differential inclusions with memory, Portugaliae Mathematica, 63(3)(2006), pp.335-350 (with M. Necula); Zbl 1114.34043.

  20. A viability result for a class of functional differential equations, An. Stiint. Univ. Al. I. Cuza Iasi, Sect. I-a Math, 51 (2005), no. 2, 319--336 (2006)(with M. Necula); MR2227070.

  21. Existence of viable solutions for a class of nonconvex differential inclusions with memory. Mathematica 49 (72) (2007), no. 1, 21-28. MR2364026 (2008i:34022).(with A. Cernea).

  22. Discrete approximations of singularly perturbed systems. Boyanov, Todor (ed.) et al., Numerical methods and applications. 6th international conference, NMA 2006, Borovets, Bulgaria, August 20-24, 2006. Revised papers. Berlin: Springer. Lecture Notes in Computer Science 4310, 304-311 (2007). Zbl 1137.65375. (with Tzanko Dochev),

  23. On a class of functional differential equations, Analele Universitatii de Vest Timisoara, Seria Matematica-Informatica, XLV, 2(2007), 23-31.

  24. Causal functional differential equations in Banach spaces. Nonlinear Anal. 69 (2008), no. 12, 4787-4795. MR2467270 , Zbl 1176.34093.

  25. Initial value problem for fuzzy differential equations under dissipative conditions. Inform. Sci. 178 (2008), no. 23, 4523-4533. MR2467124.

  26. Successive approximations to solutions of set differential equations in Banach spaces. Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal. 15 (2008), no. 3, 391-401. MR2406754(2009a:34009), Zbl 1153.34037.

  27. 160 (2009), no. 11, 1547-1562. MR2510141(2010e:34137), Zbl pre05634457.

  28. Linear impulsive dynamic systems on time scales. Electronic journal of qualitative theory of differential equations 11 (2010), 1-30. (with A. Zada)


go to the beginning of the list
Books (research)
  1. Calcul variaţional şi control optimal, Ed. Carminis, Piteşti, 1999.

  2. Analiză fără netezime, incluziuni diferenţiale şi control optimal, Ed. Mirton, Timişoara, 2003.


Books-lecture notes
  1. Elemente de Algebră Liniară şi Analiză Matematică pentru economişti (Linear Algebra and Analysis for economists), Ed. Axioma Teomsnic Târgu-Jiu, 2004.

  2. Curs de matematici aplicate în economie (Applied Mathematics in Economy), Ed. Academica, 2003.

  3. Curs de ecuaţii diferenţiale (Differential Equations), Ed Univ. C. Brâncuşi din Tg. Jiu, 2000.

  4. Algebra liniară, geometrie analitica si diferenţială şi ecuaţii diferenţiale (Linear algebra, geometry and differential equations), Ed. Univ. C. Brâncuşi din Tg. Jiu, 1995.